# SDR SWI2025F00060

- Difficulty date: November 16, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 FLOOR BEAM INBD FLANGE IS CORRODED AT FS409+96     (C-CHECK RO 1/13/2025)    REMOVED AND REPLACED LBL9 FLOORBEAM CAP FS409 - FS409 +112 REF DWG NO. 601R31117 REV E AND REO NO. 601R-53-31-1316 REV -- DATED 2024-11-25 AND CRJ200 SRM51-42-21 REV 39 DATED MAR 10/21.  COMPLIED WITH STRUCTURAL MAJOR REPAIR (RII) CARD 51-900-1003-SKY
